Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On firmly nonexpansive mappings


Author: Ryszard Smarzewski
Journal: Proc. Amer. Math. Soc. 113 (1991), 723-725
MSC: Primary 47H09; Secondary 47H10
MathSciNet review: 1050023
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that any $ \lambda $-firmly, $ 0 < \lambda < 1$ , nonexpansive mapping $ T:C \to C$ has a fixed point in $ C$ whenever $ C$ is a finite union of nonempty, bounded, closed convex subsets of a uniformly convex Banach space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H09, 47H10

Retrieve articles in all journals with MSC: 47H09, 47H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1050023-1
PII: S 0002-9939(1991)1050023-1
Keywords: Firmly nonexpansive mappings, fixed-point theorems, nonconnected domains
Article copyright: © Copyright 1991 American Mathematical Society